MathSciNet Relay Station
MathSciNet bibliographic data
MR2323306 34B18 (34B15)
Cabada, Alberto; Cid, J. Ángel; Sanchez, Luís Positivity and lower and upper solutions for fourth order boundary value problems. Nonlinear Anal. 67 (2007), no. 5, 1599–1612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement